# SDR HALA0700082

- Difficulty date: March 6, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-300
- Aircraft serial: 24257
- Aircraft time: 80,303 hours, 15,364 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pressure Switch
- Condition: Dirty
- Location: Hyd Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, CENTER HYD PUMP 2 LOW PRESS LIGHT IS ILLUMINATED.  EICAS MSG C HYD PRIM 2 IS ALSO ILLUMINATED.  CENTER HYD PRESS IS NORMAL.  CLEANED AND RESECURED C2 HYD PUMP PRESSURE SWITCH (S34) PERFORMED FIM 29-11-00 FIG 108.  OPS CKS NORMAL.
